# SDR A6WA202206288198

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 39,657 hours, 37,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Nut Plate
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR TO THE ELONGATED NUT PLATE HOLE IN FUSELAGE STRUCTURE AT STRINGER 19R BETWEEN FS409+80 - FS409+96. ****AIRCRAFT REMOVED FROM SERVICE *** REPAIRED FUSELAGE SKIN NUT PLATE HOLE AT STRINGER 19R BETWEEN FS409+80 TO FS409+96 REF REO 601R-53-31-128 REN. DATED 2022-05-24.
